Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 201, NWS Fort Worth, TX

April 26, 2011Delta County, Fannin County, Lamar County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 26, 2011, 6:43 PM CDT for Delta County, Fannin County, Lamar County, Texas. It was in force for 62 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2011, 6:43 PM CDT (23:43 UTC)
Expired
Apr 26, 2011, 7:45 PM CDT
In force
62 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Delta County, TX, Fannin County, TX, Lamar County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 190 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 6:46 PM CDTHAIL 1.75Roxton, TX
Apr 26, 6:50 PM CDTHAIL 1.75Paris, TXGOLFBALL SIZE HAIL WEST SIDE OF PARIS
Apr 26, 6:52 PM CDTHAIL 1.75Blossom, TXGOLFBALL SIZE HAIL REPORTED IN BLOSSOM
Apr 26, 6:55 PM CDTHAIL 1.25Paris, TXHALF DOLLAR SIZE HAIL REPORTED IN THE CITY OF PARIS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 1:44 PM CDTTornado Watch PDSSPC10 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.7 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2011-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2011-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 210 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
911 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
210 m²/s²
0-3 km storm-relative helicity
244 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

001 
WUUS54 KFWD 262343
SVRFWD
TXC119-147-277-270045-
/O.NEW.KFWD.SV.W.0201.110426T2343Z-110427T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
643 PM CDT TUE APR 26 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN FANNIN COUNTY IN NORTH CENTRAL TEXAS...
  DELTA COUNTY IN NORTHEAST TEXAS...
  LAMAR COUNTY IN NORTHEAST TEXAS...

* UNTIL 745 PM CDT

* AT 642 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10
  MILES SOUTH OF PARIS...AND MOVING NORTHEAST AT 75 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO      
  SUN VALLEY...COOPER...PARIS AND HONEY GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

REMEMBER...SEVERE THUNDERSTORMS OCCASIONALLY PRODUCE TORNADOES WITH
LITTLE ADVANCE WARNING.

&&

LAT...LON 3388 9545 3389 9530 3338 9529 3335 9559
      3331 9567 3327 9585 3340 9586 3355 9611
      3376 9622 3378 9617 3382 9619 3385 9602
      3388 9600 3386 9597 3389 9595 3385 9585
      3386 9578 3391 9575 3390 9568 3395 9561
TIME...MOT...LOC 2342Z 220DEG 66KT 3359 9544

$$
3 follow-up statements
247 
WWUS54 KFWD 270008
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
708 PM CDT TUE APR 26 2011

TXC147-270018-
/O.CAN.KFWD.SV.W.0201.000000T0000Z-110427T0045Z/
FANNIN TX-
708 PM CDT TUE APR 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FANNIN COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.

LAT...LON 3388 9545 3387 9534 3389 9533 3389 9530
      3338 9529 3335 9559 3331 9567 3327 9585
      3385 9585 3386 9578 3391 9575 3390 9568
      3395 9561
TIME...MOT...LOC 0008Z 242DEG 35KT 3376 9573

$$

TXC119-277-270045-
/O.CON.KFWD.SV.W.0201.000000T0000Z-110427T0045Z/
LAMAR TX-DELTA TX-
708 PM CDT TUE APR 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR DELTA AND LAMAR COUNTIES...

AT 708 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
NORTHWEST OF TOCO...MOVING NORTHEAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PARIS...SUN VALLEY...DEPORT AND BLOSSOM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.

&&

LAT...LON 3388 9545 3387 9534 3389 9533 3389 9530
      3338 9529 3335 9559 3331 9567 3327 9585
      3385 9585 3386 9578 3391 9575 3390 9568
      3395 9561
TIME...MOT...LOC 0008Z 242DEG 35KT 3376 9573

$$
053 
WWUS54 KFWD 270029
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
729 PM CDT TUE APR 26 2011

TXC119-277-270045-
/O.CON.KFWD.SV.W.0201.000000T0000Z-110427T0045Z/
LAMAR TX-DELTA TX-
729 PM CDT TUE APR 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR DELTA AND LAMAR COUNTIES...

AT 729 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
NORTH OF PARIS...MOVING EAST AT 35 MPH.

ANOTHER SEVERE THUNDERSTORM WAS MOVING INTO DELTA COUNTY 8 MILES 
WEST OF COOPER. MOVEMENT WAS NORTHEAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SUN
VALLEY...BLOSSOM AND DEPORT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.

&&

LAT...LON 3388 9545 3387 9534 3389 9533 3389 9530
      3338 9529 3335 9559 3331 9567 3327 9585
      3385 9585 3386 9578 3391 9575 3390 9568
      3395 9561
TIME...MOT...LOC 0029Z 259DEG 30KT 3380 9553

$$
350 
WWUS54 KFWD 270045
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
745 PM CDT TUE APR 26 2011

TXC119-277-270055-
/O.EXP.KFWD.SV.W.0201.000000T0000Z-110427T0045Z/
LAMAR TX-DELTA TX-
745 PM CDT TUE APR 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR DELTA AND LAMAR COUNTIES
EXPIRES AT 745 PM CDT...

AT 745 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE 
STILL POSSIBLE FROM A STRONG THUNDERSTORM LOCATED 4 MILES NORTH OF 
COOPER. THIS STORM WAS MOVING NORTHEAST AT 40 MPH. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.

LAT...LON 3388 9545 3387 9534 3389 9533 3389 9530
      3338 9529 3335 9559 3331 9567 3327 9585
      3385 9585 3386 9578 3391 9575 3390 9568
      3395 9561
TIME...MOT...LOC 0045Z 259DEG 30KT 3382 9537

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 4:15 PM CDT, 2 hours 28 minutes earlier.

Area forecast discussion, Apr 26, 4:15 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
415 PM CDT TUE APR 26 2011

.AVIATION...
21Z UPDATES TO INCLUDE TEMPO TSRA FOR GKY AND DAL FOR THE SHORT
TERM BASED ON DEVELOPMENT AND TRAJECTORY OF RECENTLY-DEVELOPED
SEVERE STORMS...WHICH APPEAR TO BE INITIATING NEAR SFC BOUNDARY.
WILL INCLUDE VCTS AT ALL OTHER SITES EXCEPT AFW WHICH APPEARS TO
REMAIN JUST WEST OF AXIS OF CONVECTIVE DEVELOPMENT. POSSIBILITY
EXIST OF ELEVATED STORMS LATER TONIGHT AS UPPER SHORTWAVE
APPROACHES FROM THE NORTHWEST BUT WILL NOT INCLUDE IN FORECASTS
JUST YET...WILL MONITOR RADAR TRENDS UPSTREAM AND ADDRESS IT LATER
IF NEED BE.

30

&&

.PREV DISCUSSION... /ISSUED 215 PM CDT TUE APR 26 2011/
PARTICULARLY DANGEROUS SITUATION TODAY AND THIS EVENING...WITH
ALL ELEMENTS IN PLACE FOR LARGE HAIL...TORNADOES...DAMAGING WINDS
INTERSTATE 35 CORRIDOR AND EAST. CAPE VALUES IN WARM SECTOR ARE
OVER 4000 JOULES...AND 0-1 KM HELICITY VALUES NEAR FRONT ARE
ABOVE 300. AS CYCLOGENESIS OCCURS TODAY...WARM FRONT SHOULD
RETREAT NORTHWARD AND DRY LINE SHOULD PUSH EAST. TRIPLE POINT
INITIALLY NEAR BOSQUE COUNTY SHOULD PUSH NORTH ACROSS THE
METROPLEX. BEST SPOT FOR INITIAL CONVECTION IS NEAR TRIPLE POINT
SOUTH OF METROPLEX. STORM MOTION IS NORTHEAST...WITH RIGHT MOVING
SUPERCELLS MOVING EAST NORTHEAST. THIS WOULD KEEP THEM IN THE
WARM SECTOR AND ALLOW FOR LONG TRACK TORNADOES AND/OR WIDESPREAD
HAIL.

BY EARLY MORNING COLD FRONT SWEEPS ACROSS THE AREA AND PRECIP
SHOULD BE LIMITED TO THE NORTHEAST BY SUNRISE...ENDING SHORTLY
THEREAFTER. NO CHANGES FOR REST OF THE WEEK WITH NEXT SYSTEM
SATURDAY INTO SUNDAY.   84

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  60  71  53  78  59 /  30   5   5   5   5
WACO, TX              66  79  52  82  58 /  20   5   5   5   5
PARIS, TX             63  68  48  75  54 /  60  20   5   5   5
DENTON, TX            57  70  48  78  58 /  30   5   5   5   5
MCKINNEY, TX          61  70  49  78  56 /  50  10   5   5   5
DALLAS, TX            63  72  53  77  60 /  40   5   5   5   5
TERRELL, TX           64  72  51  77  57 /  50  10   5   5   5
CORSICANA, TX         67  78  54  78  58 /  30   5   5   5   5
TEMPLE, TX            65  81  53  82  57 /  20   5   5   5   5
MINERAL WELLS, TX     58  73  50  78  58 /  10   5   5   5   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

30/05
Hazardous weather outlook, Apr 26, 1:55 PM CDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
155 PM CDT TUE APR 26 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
155 PM CDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

TORNADO WATCH IN EFFECT FOR MUCH OF NORTH TEXAS UNTIL 10 PM.

THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT ALONG AND EAST OF A
LINE FROM LAMPASAS TO WEATHERFORD TO BOWIE. SEVERE THUNDERSTORMS
ARE LIKELY THIS AFTERNOON AND TONIGHT...ESPECIALLY ALONG AND EAST
OF THE INTERSTATE 35 CORRIDOR. LARGE HAIL...DAMAGING DOWNBURST
WINDS...AND TORNADOES WILL ALL BE POSSIBLE.

ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON
SOUTHWEST OF A CISCO TO MERIDIAN TO GATESVILLE LINE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A FEW THUNDERSTORMS MAY LINGER WEDNESDAY MORNING ACROSS THE FAR
NORTHEASTERN COUNTIES OF NORTH TEXAS.

ELEVATED FIRE WEATHER CONDITIONS ARE LIKELY WEDNESDAY AFTERNOON
ACROSS THE SOUTHWEST HALF OF NORTH TEXAS.

A CHANCE FOR THUNDERSTORMS RETURNS TO NORTH TEXAS SATURDAY
AFTERNOON THROUGH SUNDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY ALONG AND EAST OF THE INTERSTATE 35
CORRIDOR TODAY AND TONIGHT. MORE LIMITED SPOTTER ACTIVATION MAY BE
REQUESTED WEST OF THE INTERSTATE 35 CORRIDOR.

In the hours before

Local storm report, Apr 26, 6:03 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
603 PM CDT TUE APR 26 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     TORNADO          1 N PRIMROSE            32.44N  95.60W
04/26/2011                   VAN ZANDT          TX   AMATEUR RADIO

            MULTI VORTEX TORNADO
Local storm report, Apr 26, 6:18 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
618 PM CDT TUE APR 26 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     TORNADO          MARTINS MILLS           32.43N  95.78W
04/26/2011                   VAN ZANDT          TX   LAW ENFORCEMENT

            CROSSING MARKET STREET IN MABANK
Local storm report, Apr 26, 6:22 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
622 PM CDT TUE APR 26 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     TSTM WND DMG     EDOM                    32.37N  95.62W
04/26/2011                   VAN ZANDT          TX   AMATEUR RADIO

            TREES & POWER LINES ON BUILDINGS AND ON GROUND ON 314
            BETWEEN EDOM AND VAN
Local storm report, Apr 26, 6:28 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
628 PM CDT TUE APR 26 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             TOOL                    32.27N  96.17W
04/26/2011  E1.00 INCH       HENDERSON          TX   PUBLIC

            QUARTER SIZE HAIL REPORTED IN TOOL BY PUBLIC.
Local storm report, Apr 26, 6:39 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
639 PM CDT TUE APR 26 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             CUMBY                   33.15N  95.85W
04/26/2011  E1.25 INCH       HOPKINS            TX   AMATEUR RADIO
Local storm report, Apr 26, 6:40 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
640 PM CDT TUE APR 26 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     HAIL             WACO                    31.55N  97.15W
04/26/2011  E1.75 INCH       MCLENNAN           TX   TRAINED SPOTTER

            MILE MARKER 342 ON INTERSTATE 35W NORTH OF WACO.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 7:11 PM CDTTornado WarningFWDFreestone, Leon49 min
Apr 25, 7:17 PM CDTSevere Thunderstorm WarningFWDHenderson58 min
Apr 25, 7:28 PM CDTTornado WarningFWDFreestone19 min
Apr 25, 7:32 PM CDTSpecial Weather StatementFWDNavarro28 min
Apr 25, 7:38 PM CDTTornado WarningFWDAnderson52 min
Apr 25, 7:51 PM CDTTornado WarningFWDFreestone, Navarro39 min
Apr 25, 7:57 PM CDTTornado WarningFWDFreestone, Leon33 min
Apr 25, 8:27 PM CDTSevere Thunderstorm WarningFWDAnderson63 min
Apr 25, 8:30 PM CDTTornado WarningFWDFreestone, Leon45 min
Apr 25, 8:42 PM CDTAreal Flood AdvisoryFWDAnderson, Freestone, Leon2 hr
Apr 25, 9:21 PM CDTSpecial Weather StatementFWDFreestone24 min
Apr 25, 9:29 PM CDTSpecial Weather StatementFWDAnderson31 min
Apr 25, 9:40 PM CDTSpecial Weather StatementFWDFreestone35 min
Apr 25, 10:13 PM CDTSpecial Weather StatementFWDLeon32 min
Apr 25, 10:28 PM CDTSevere Thunderstorm WarningFWDLeon30 min
Apr 26, 2:37 PM CDTSpecial Weather StatementFWDHill23 min
Apr 26, 2:48 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Johnson57 min
Apr 26, 3:26 PM CDTSpecial Weather StatementFWDDallas34 min
Apr 26, 3:28 PM CDTTornado WarningFWDEllis, Navarro47 min
Apr 26, 3:33 PM CDTSpecial Weather StatementFWDRobertson27 min
Apr 26, 3:44 PM CDTSevere Thunderstorm WarningFWDLeon, Robertson61 min
Apr 26, 3:53 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Kaufman52 min
Apr 26, 3:54 PM CDTSevere Thunderstorm WarningFWDMilam51 min
Apr 26, 4:00 PM CDTTornado WarningFWDEllis, Henderson, Kaufman45 min
Apr 26, 4:13 PM CDTTornado WarningFWDHenderson, Navarro47 min
Apr 26, 4:15 PM CDTSevere Thunderstorm WarningFWDEllis, Johnson60 min
Apr 26, 4:22 PM CDTSevere Thunderstorm WarningFWDAnderson38 min
Apr 26, 4:28 PM CDTSevere Thunderstorm WarningFWDFalls, Limestone62 min
Apr 26, 4:32 PM CDTTornado WarningFWDLeon, Robertson43 min
Apr 26, 4:40 PM CDTSevere Thunderstorm WarningFWDMilam, Robertson52 min
Apr 26, 4:41 PM CDTTornado WarningFWDHenderson, Kaufman, Van Zandt64 min
Apr 26, 4:43 PM CDTSevere Thunderstorm WarningFWDLeon32 min
Apr 26, 4:50 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Hill, Johnson55 min
Apr 26, 4:54 PM CDTTornado WarningFWDLeon23 min
Apr 26, 4:56 PM CDTSevere Thunderstorm WarningFWDHill30 min
Apr 26, 5:03 PM CDTSevere Thunderstorm WarningFWDAnderson57 min
Apr 26, 5:09 PM CDTTornado WarningFWDEllis, Kaufman51 min
Apr 26, 5:13 PM CDTSevere Thunderstorm WarningFWDLeon47 min
Apr 26, 5:19 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Navarro56 min
Apr 26, 5:22 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Rockwall30 min
Apr 26, 5:25 PM CDTTornado WarningFWDEllis, Navarro50 min
Apr 26, 5:26 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar32 min
Apr 26, 5:33 PM CDTTornado WarningFWDHill, Navarro42 min
Apr 26, 5:42 PM CDTTornado WarningFWDVan Zandt48 min
Apr 26, 5:43 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Johnson62 min
Apr 26, 5:46 PM CDTSevere Thunderstorm WarningFWDLamar59 min
Apr 26, 5:50 PM CDTTornado WarningFWDHenderson, Kaufman, Van Zandt40 min
Apr 26, 5:54 PM CDTSevere Thunderstorm WarningFWDBosque, Hill, Limestone, McLennan66 min
Apr 26, 5:55 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt65 min
Apr 26, 6:05 PM CDTTornado WarningFWDHenderson, Navarro40 min
Apr 26, 6:11 PM CDTTornado WarningFWDNavarro49 min
Apr 26, 6:26 PM CDTTornado WarningFWDEllis, Navarro49 min
Apr 26, 6:27 PM CDTTornado WarningFWDHenderson, Van Zandt63 min
Apr 26, 6:31 PM CDTTornado WarningFWDFalls, Limestone, McLennan44 min
Apr 26, 6:43 PM CDTTornado WarningFWDHenderson47 min
Apr 26, 6:54 PM CDTTornado WarningFWDDelta, Hopkins, Lamar21 min
Apr 26, 6:54 PM CDTTornado WarningFWDHenderson, Navarro51 min
Apr 26, 6:55 PM CDTSevere Thunderstorm WarningFWDEllis46 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.